Buy Steroids



Results 1 to 9 of 9
  1. #1
    big_ron's Avatar
    big_ron is offline Anabolic Member
    Join Date
    Jun 2009
    Location
    Sunny Australia!
    Posts
    3,641

    how long does clomid stay in your system?

    hey guys.. im in week 2 of my PCT of clomid and nolva

    i have been experiancing fairly extreem feelings of anxiety from the clomid

    i had lowered the dose but still its been bad. now i have dropped it completly two days ago, but i am still feeling the symptoms

    does anyone know when these will subside or a method to help me untill it does?

  2. #2
    big_ron's Avatar
    big_ron is offline Anabolic Member
    Join Date
    Jun 2009
    Location
    Sunny Australia!
    Posts
    3,641
    i have just read on another site that the half life is 5days, has anyone else had simular problems and how long till they went away

  3. #3
    Jack23 is offline Junior Member
    Join Date
    May 2010
    Posts
    65
    I had same.Clomid killed my eyes and gave me depression.All comeback in 10-15 days

  4. #4
    big_ron's Avatar
    big_ron is offline Anabolic Member
    Join Date
    Jun 2009
    Location
    Sunny Australia!
    Posts
    3,641
    thanks man, im starting to feel a lil bit better, been a few days, but still have the sides, anyone else?

  5. #5
    Nicotine's Avatar
    Nicotine is offline Anabolic Member
    Join Date
    May 2008
    Location
    CANADA!!
    Posts
    3,784
    the anxiety could be you over worrying also.....

    clomid for me kinda played with my eyesight..

    the tension/axiety could be your bodys hormone balance being a bit off too - you are going clean and your levels are going to be dropping and/or low.

    relax, keep your training and diet in check, recover, and you should be golden...

  6. #6
    big_ron's Avatar
    big_ron is offline Anabolic Member
    Join Date
    Jun 2009
    Location
    Sunny Australia!
    Posts
    3,641
    yeah man thanks for the advice, im starting to feel a bit better, still get that feeling in my stomach here and there but i know this will pass, and ill use a different pct next time

  7. #7
    ScotchGuard is offline Senior Member
    Join Date
    Mar 2009
    Posts
    1,294
    You're probably coming off that beautiful Test high. I feel a little anxious when I PCT with Nolva and Clomid. Hang in there, it'll pass quick.

  8. #8
    Jack23 is offline Junior Member
    Join Date
    May 2010
    Posts
    65
    just be careful about your eyes.Sometimes clomid may break your eyes for a few years with long using time.My friend has it for 3 years and he still cant enter to cinema,he can see %50 in the night.

  9. #9
    big_ron's Avatar
    big_ron is offline Anabolic Member
    Join Date
    Jun 2009
    Location
    Sunny Australia!
    Posts
    3,641
    ^ i am not having any sides related to my eye sight, its more the emotional sides, im just sticking with the nolva from now and run it for an extra week, i just want to feel normal again and turn my brain off!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •